# SDR VTZA97721

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338024
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 6252 - IAD-ABE - DURING APPROACH, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS THE LEFT ENGINE TORQUE DROPPED AND CREW SHUTDOWN ENGINE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT ENGIEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
